# SDR FDEA201502080478

- Difficulty date: February 8, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 706 hours, 12,679 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Hinge Bracket
- Part number: ARC2512503
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP, OTBD AFT HINGE BRACKET PIVOT INBD LUG BORE FOUND CORROSION.  FOUND OUT OF LIMITS IAW CMM 57- 52-03.  REPAIRED IAW EA 1-5750-T0315338 PART 1. REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
